Taking serequel for sleep waking up with headaches and extreme anxiety?_
I had headaches but no anxiety--I couldn't wake up. I also gained quite a lot of weight as well as becoming MORE emotionally labile as opposed to steadier. Actually, I guess that could be caused by anxiety, I just didn't experience it that way. I was more weepy, irritable, etc. I hear its a great med for some people, it just wasn't right for me.
Hello Susan Kimball. Yes seroquel can cause these symptons. Not certain how long you've been taking it and what your dose might be but your body will most always adjust itself, and you'll find them to be less and less. So if say you're on week number one, you'll see changes within another week or. The drug itself can take from four to five weeks to show theraputic results. I was on it for several years, main reason was such as yourself, to help me sleep. If you find that the anxiety and headaches don't lessen, mention it to your doctor. I do hope you feel better soon.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 17 answers
Updated 23 Feb 2013 • 6 answers
Updated 19 Jun 2011 • 1 answer
Updated 21 Aug 2011 • 8 answers
Updated 18 Jan 2019 • 13 answers